# SDR FDEA201008122944

- Difficulty date: August 12, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0503501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD FLAP OTBD HINGE BARREL NUT SURFACE FOUND CORRODED. LT WING SIDE OTBD FLAP, OTBD HINGE BARREL NUT SURFACE REWORKED IAW EA  8-5740-132487,  MATERIAL REMOVED 0.008", REMAINING THICKNESS 0.418". REPAIR EVALUATED AND FOUND REMAINING  THICKNESS  0.394"(UPPER) AND 0.418"(LOWER) ACCEPTED IAW EA NR8-5740-132487. SHIM FABRICATED AND INSTALLED IAW EA8-5740-132487.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 110.
